# SDR SWAA2022021158655

- Difficulty date: January 5, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED VERTICAL BEAM BETWEEN BL0.0 TO LBL10.0 AND BS727 AT AFT CARGO COMPARTMENT ; 2021-576389 / [01] REPLACED BRACKET LOCATED VERTICAL BEAM BETWEEN BL0.0 TO LBL10.0 AND BS727 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 144A2600 REV - SEE INDIVIDUAL SIGNOFFS BELOW; [02] REPLACED BRACKET LOCATED VERTICAL BEAM BETWEEN BL0.0 TO LBL10.0 AND BS727 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 144A2600 REV - SEE INDIVIDUAL SIGNOFFS BELOW. RII
